# SDR CA190521021

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAIL CAUTION MESSAGE ON CLIMB.  CORRECTIVE ACTION: FECU REPLACED & COMPLIED WITH FLAP FAILURE AD 2009-06-12/09 (TC# 20190521021)
